# SDR IPXA2024042401644

- Difficulty date: April 2, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 41,166 hours, 21,163 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N2106
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E HAS CRACK BEHIND SLAT #7. ADJUSTMEN GOOD I.A.W. A.M.M. 27-81-02-424-021. VERIFIED OPS CHECK GOOD.
